MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive alinity s anti-hbc results when compared to another method.There were 11 repeat reactive alinity s anti-hbc samples.The samples were run using different methodology (ortho hbc elisa assay) and only 3 out of the 11 samples were positive.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Evaluation of complaint data for the product did not identify an increase in complaint activity for the complaint issue.Return testing was not performed as returns were not available.Device history record review was performed on lot 50519be00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends.A review of field data for alinity s anti-hbc was performed.Overall reactive rates of ln 6p06-60, lot 50519be00, across bloodworks northwest (usa), applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group, the customer and their peer sites, the performance of lot 50519be00 is within product requirements and comparable to other lots analyzed in the comparison.Whole blood and plasma monitoring group: lot 50519be00: irr: 0.342%, rrr: 0.336%, irr - rrr: 0.006%, specificity: 99.664%.At bloodworks northwest (usa), the performance of lots 49219be00 and 50519be00 is slightly lower than peers but within product requirements and comparable to previous lots used at the customer site.Lot 50519be00: irr: 0.475%, rrr: 0.466%, irr - rrr: 0.009%, specificity: 99.534%.Peer sites: lot 50519be00: irr: 0.306%, rrr: 0.298%, irr - rrr: 0.008%, specificity: 99.702%.A review of labeling concluded that the issue is sufficiently addressed.Based on this investigation, the alinity s anti-hbc reagent kit, ln 6p06-60, lot 50519be00 is performing as expected.Based on the information within the complaint record, the devices met performance specifications at the customer site.Further, a systemic issue and/or product deficiency was not identified.
 
Event or Problem Description
The customer observed false reactive alinity s anti-hbc results when compared to another method.There were 11 repeat reactive alinity s anti-hbc samples.The samples were run using different methodology (ortho hbc elisa assay) and only 3 out of the 11 samples were positive.Additional information received from the customer.The following results were provided: sid (b)(6) 5.48 / 5.51 / 5.25, alt assay 3.274 / 6.723, sid (b)(6) 2.89 / 2.84 / 2.77, alt assay 1.358 / 2.789, sid (b)(6) 1.86 / 1.92 / 1.93, alt assay 0.103 / 0.211, sid (b)(6) 1.02 / 1.00 / 0.98, alt assay 0.090 / 0.185, sid (b)(6) 1.61 / 1.56 / 1.59, alt assay 0.455 / 0.934, sid (b)(6) 1.02 / 1.02 / 1.07, alt assay 0.649 / 1.333, sid (b)(6) 1.42 / 1.44 / 1.43, alt assay 0.094 / 0.193, sid (b)(6) 1.07 / 1.03 / 1.02, alt assay 0.084 / 0.172, sid (b)(6) 1.10 / 0.98 / 1.07, alt assay 0.088 / 0.181, sid (b)(6) 1.09 / 1.03 / 1.11, alt assay 0.094 / 0.193, sid (b)(6) 1.64 / 1.67 / 1.64, alt assay 0.440 / 0.903.No impact to patient management was reported.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18250636
Report Number3002809144-2023-00484
Device Sequence Number20630887
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BL125681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2024
Device Catalogue Number06P06-60
Device Lot Number50519BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1264; ALNTY S SYSTEM, 06P16-01, AS1264
Patient SexUnknown